# SDR QXEA200701399

- Difficulty date: September 6, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 14,425 hours, 10,248 cycles
- System (JASC): 2430 · DC Generating System
- Part: Tru
- Part number: TRU3502
- Part serial: 1177
- Condition: Inoperative
- Part time: 14,425 hours, 10,248 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FLIGHT 4337, RECEIVED A TRU FAN FAIL MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE PLACED THE TRU ON MEL.  MAINTENANCE REPLACED THE TRU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
